Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Absolute subretracts and weak injectives in congruence modular varieties
HTML articles powered by AMS MathViewer

by Brian A. Davey and L. G. Kovács PDF
Trans. Amer. Math. Soc. 297 (1986), 181-196 Request permission

Abstract:

Absolute subretracts and weak injectives in congruence modular varieties of universal algebras are investigated by focusing attention on the directly indecomposibles. The proofs rely on a congruence modular version of generalized direct products (direct products with amalgamation) and on the generalized Jónsson Lemma for congruence modular varieties. The results have immediate application to varieties of groups or rings.
References
Similar Articles
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 297 (1986), 181-196
  • MSC: Primary 08B30; Secondary 08B10, 16A52, 20E10
  • DOI: https://doi.org/10.1090/S0002-9947-1986-0849474-X
  • MathSciNet review: 849474